lilmizzaniml (lilmizzaniml) wrote in vaginapagina,
lilmizzaniml
lilmizzaniml
vaginapagina

Oh my awful stomach...

So ever since I stopped taking birth control, I've had a bit of intestinal distress leading up to my period, usually within the week prior.  Recently, I've been vomiting as well.  In order to figure things out, I stopped taking all of my oral meds (all otc stuff) to see if any of them may be the culprit.  It had gone fine for a couple weeks, but now, a week out from my period, I've been nauseous again.  I feel like just getting it over with would make me feel better.  Anyone else ever get nauseous/vomit due to their cycle?  I just introduced claritin back in, which I have been taking for years without problem, so I have a hard time believing that would be the issue.  The timing is just too coincidental.
Thanks for your input!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments